# SDR RRXA003187

- Difficulty date: August 28, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACKED RIB EMANATING FROM CUTOUT INTERIOR ABOVE WEDGE ON THE RIGHT I/B FLAP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
